# SDR 9609359862

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Amplifier
- Condition: Broken Wires
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN PRESSURIZATION STARTED CLIMBING AND DESCENDING ABOUT 800 FEET IN EACH DIRECTION.  THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ACFT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  FOUND WIRES H538A24-RD AND H539A24-BL BROKEN AT P1-230 CABIN PRESSURE AMPLIFIER.  RECRIMPED WIRES AND AUTO PRESSURE SYSTEM TESTED GOOD.  FOUND LEFT INBOARD DOOR PROXIMITY SENSOR TARGET CONTACTING DOOR JAMB STRUCTURE THUS NOT LETTING DOOR FULLY CLOSE.  ADJUSTED DOOR SENSOR TARGET AND SWUNG GEAR, OPERATIONAL CHECK GOOD.
